# SDR 2000UALA00557

- Difficulty date: September 20, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Aircraft time: 61,057 hours, 35,175 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE OUTBOARD FLAPS WOULD NOT RETRACT BEYOND POSITION 2.  RETURNED TO ORD.  ON APPROACH TO GATE SYSTEM A HYDRAULIC FLUID QUANTITY WENT TO ZERO.  *S/D*  REPLACED NR 5 RIGHT WING MIDDLE KRUEGER FLAP ACTUATOR PER MAINTENANCE MANUAL.  SERVICED HYDRAULIC SYSTEM.  OPS CHECK GOOD.
